# SDR UIEA2021102502281

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 95,278 hours, 21,190 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP ( AUXILIARY POWER UNIT (APU), ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60 )( TRANSFERRED TO MDDR 155562 IAW MEL 49-11-01A, CAT C.  /  LP  1429464 -   PERFORMED MCD TEST IAW 52-32-00 STEP 3H3, PERFORMED TEST ON APU AND GROUND POWER. TEST OK. NO FLICKERING LIGHTS. THIS REMOVES MDDR 155562.  )
